MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7357-24
Medical Device Problem Codes Product Quality Problem (1506); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during an infusion, the tubing detached from the spike portion, causing drug to be lost.No patient injury reported.
 
Additional Manufacturer Narrative
A sample was received without its original packaging.Visual inspection showed that the spike was separated from the tube and residual solvent was observed around the tube tip.The device was received in damaged condition, pull testing could not be performed on the sample.An analysis was performed using components taken from a process using three different scenarios to reproduce the failure mode.The third scenario was found to be out of specification, and it was concluded that the insertion of the tube inside the bag spike was not performed correctly.Based on the testing scenarios and analysis of the received sample the root cause was found to be that during the manufacturing process the sample insertion depth was out of specification, an incorrect insertion of the tube to the spike pocket.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Production personnel were notified of the failure mode.

Brand Name
CADD ADMINISTRATION SETS WITH FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16591463
Report Number3012307300-2023-02903
Device Sequence Number20070465
Product Code FPA
UDI-Device Identifier10610586027390
UDI-Public10610586027390
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7357-24
Device Catalogue Number21-7357-24
Device Lot Number4330851
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight134 KG